Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 918513, 7 pages
http://dx.doi.org/10.1155/2013/918513
Research Article

Asymptotic Estimates for Second Kind Generalized Stirling Numbers

1Institute of Mathematics, University of the Philippines, Diliman, 1101 Quezon City, Philippines
2Department of Mathematics, Mindanao State University Main Campus, 9700 Marawi City, Philippines

Received 5 June 2013; Accepted 1 August 2013

Academic Editor: Zhijun Liu

Copyright © 2013 Cristina B. Corcino and Roberto B. Corcino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Asymptotic formulas for the generalized Stirling numbers of the second kind with integer and real parameters are obtained and ranges of validity of the formulas are established. The generalizations of Stirling numbers considered here are generalizations along the line of Hsu and Shuie's unified generalization.